Alert archive / Ohio / Gale Watches in 2011
Gale Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this gale watch at Apr 16, 2011, 10:54 AM EDT. It took effect at Apr 16, 2011, 10:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Apr 16, 2011, 10:54 AM EDT (14:54 UTC)
- In effect from
- Apr 16, 2011, 10:00 PM EDT
- Expired
- Apr 16, 2011, 4:02 PM EDT
- In force
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
335 WHUS71 KCLE 161454 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1054 AM EDT SAT APR 16 2011 LEZ148-149-162300- /O.CON.KCLE.GL.W.0006.000000T0000Z-110416T1800Z/ /O.EXT.KCLE.SC.Y.0007.110416T1800Z-110417T0200Z/ /O.NEW.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1054 AM EDT SAT APR 16 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 10 PM EDT THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS AND WAVES: SOUTHEAST WINDS TO 35 KNOTS WITH GUSTS TO 50 KNOTS WILL OCCUR THROUGH EARLY AFTERNOON...THEN THE WINDS WILL BECOME SOUTH AT 15 TO 25 KNOTS THIS AFTERNOON AND CONTINUE INTO THE EVENING. GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE TONIGHT AND THEY MAY LAST INTO SUNDAY EVENING. WAVES WILL BE 3 TO 5 FEET OR HIGHER AT TIMES. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ142>147-162300- /O.EXT.KCLE.SC.Y.0006.000000T0000Z-110417T0200Z/ /O.NEW.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 1054 AM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTHEAST WINDS TO 30 KNOTS WILL BECOME SOUTH THIS AFTERNOON AND DIMINISH TO 15 TO 25 KNOTS. GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE TONIGHT AND THEY MAY LINGER INTO SUNDAY EVENING. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. WAVES WILL BE 3 TO 5 FEET OR HIGHER AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-162300- /O.NEW.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 1054 AM EDT SAT APR 16 2011 ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. *WINDS AND WAVES: WEST WINDS TO 35 KNOT GALES MAY OCCUR TONIGHT AND CONTINUE INTO SUNDAY EVENING. THESE STRONG WINDS MAY OCCUR BEHIND A COLD FRONT THAT WILL MOVE ACROSS LAKE ERIE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
014 WHUS71 KCLE 161805 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 205 PM EDT SAT APR 16 2011 LEZ148-149-170215- /O.EXP.KCLE.GL.W.0006.000000T0000Z-110416T1800Z/ /O.CON.KCLE.SC.Y.0007.000000T0000Z-110417T0200Z/ /O.CON.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 205 PM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... ...GALE WARNING HAS EXPIRED... THE GALE WARNING IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. * WINDS AND WAVES: SOUTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING. GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE TONIGHT AND THEY MAY LAST INTO SUNDAY EVENING. WAVES WILL BE 3 TO 5 FEET OR HIGHER AT TIMES. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ142>147-170215- /O.CON.KCLE.SC.Y.0006.000000T0000Z-110417T0200Z/ /O.CON.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 205 PM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. A GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. * WINDS AND WAVES: SOUTHEAST WINDS TO 30 KNOTS WILL BECOME SOUTH THIS AFTERNOON AND DIMINISH TO 15 TO 25 KNOTS. GALE FORCE WINDS TO 35 KNOTS ARE POSSIBLE TONIGHT AND THEY MAY LINGER INTO SUNDAY EVENING. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. WAVES WILL BE 3 TO 5 FEET OR HIGHER AT TIMES. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$ LEZ061-162>169-170215- /O.CON.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 205 PM EDT SAT APR 16 2011 ...GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... A GALE WATCH REMAINS IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING. *WINDS AND WAVES: WEST WINDS TO 35 KNOT GALES MAY OCCUR TONIGHT AND CONTINUE INTO SUNDAY EVENING. THESE STRONG WINDS MAY OCCUR BEHIND A COLD FRONT THAT WILL MOVE ACROSS LAKE ERIE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THERE IS POTENTIAL FOR GALE FORCE WINDS OF 34 TO 47 KNOTS IN UPCOMING DAYS. MARINERS SHOULD MONITOR THE FORECAST AND PREPARE TO TAKE APPROPRIATE ACTIONS OR CONSIDER ALTERING THEIR PLANS. && $$
432 WHUS71 KCLE 162002 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 402 PM EDT SAT APR 16 2011 LEZ148-149-170415- /O.CON.KCLE.SC.Y.0007.000000T0000Z-110417T0200Z/ /O.UPG.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ /O.NEW.KCLE.GL.W.0007.110417T0200Z-110418T0200Z/ GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 402 PM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING. GALE FORCE WINDS TO 40 KNOTS WILL DEVELOP AFTER MIDNIGHT AND LAST INTO SUNDAY EVENING. WAVES WILL INCREASE TO 10 TO 15 FEET SUNDAY. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ142>147-170415- /O.CON.KCLE.SC.Y.0006.000000T0000Z-110417T0200Z/ /O.UPG.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ /O.NEW.KCLE.GL.W.0007.110417T0200Z-110418T0200Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- 402 PM EDT SAT APR 16 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING. * WINDS AND WAVES: SOUTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING. GALE FORCE WINDS TO 40 KNOTS WILL DEVELOP AFTER MIDNIGHT AND LAST INTO SUNDAY EVENING. WAVES WILL INCREASE TO 10 TO 15 FEET SUNDAY. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-162>169-170415- /O.UPG.KCLE.GL.A.0002.110417T0200Z-110418T0200Z/ /O.NEW.KCLE.GL.W.0007.110417T0200Z-110418T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 402 PM EDT SAT APR 16 2011 ...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 PM EDT SUNDAY. * WINDS AND WAVES: SOUTH WINDS AT 15 TO 25 KNOTS WILL CONTINUE INTO THE EVENING. GALE FORCE WINDS TO 40 KNOTS WILL DEVELOP AFTER MIDNIGHT AND LAST INTO SUNDAY EVENING. WAVES WILL INCREASE TO 10 TO 15 FEET SUNDAY. THESE GALE FORCE WINDS WILL BE BEHIND THE COLD FRONT THAT WILL MOVE ACROSS THE LAKE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale watch went out at Apr 16, 10:37 AM EDT, 17 minutes earlier.
Area forecast discussion, Apr 16, 10:37 AM EDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1037 AM EDT SAT APR 16 2011
.SYNOPSIS...
DEEP LOW PRESSURE NEAR CHICAGO WILL MOVE ACROSS THE CENTRAL GREAT
LAKE TODAY AND REACH EASTERN ONTARIO TONIGHT. A COLD FRONT WILL
MOVE ACROSS THE AREA TODAY IN ITS WAKE. WEAK HIGH PRESSURE WILL
BUILD IN FOR SUNDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SHOWERS CONTINUE TO SPREAD INTO THE AREA. HAVE PROLONGED THE
MENTION OF OCCASIONAL/LIKELY FURTHER INTO THE
AFTERNOON...SCATTERING SHOWERS OUT WEST LATE IN THE AFTERNOON.
HAVE ALLOWED WESTERN PORTIONS OF WIND ADVISORY TO EXPIRE AT 10AM.
FORESEE ALLOWING THE REMAINDER OF THE WIND HEADLINES TO GO AT 2PM
AS SCHEDULED. ADJUSTED HOURLY TEMPS SOME. HIGHS LOOK GOOD. WE ARE
PRETTY MUCH AT THEM NOW AND WILL STAY FAIRLY STEADY FOR THE REST
OF THE AFTERNOON. HAVE CONTINUED THE CHANCE OF THUNDER ACROSS THE
EAST. MFD HAS REPORTED THUNDER IN THEIR LATEST OB.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/...
TONIGHT MODELS SHOW UPPER TROF SWINGING ACROSS THE AREA AS 850MB
TEMPS DROP TO -4 TO -6C. WOULD EXPECT CONTINUED CLOUDS AND GIVEN
THE COLD AIR ALOFT...THE POTENTIAL FOR SHOWERS ESPECIALLY EAST.
WESTERN COUNTIES COULD SEE A LITTLE CLEARING AFTER MIDNIGHT AS DRY
AIR MOVES INTO THE AREA. SUNDAY IS BEGINNING TO LOOK A LITTLE
PROBLEMATIC. WITH 850MB TEMPS -6 TO -8C ACROSS THE LAKE...WE COULD
SEE LAKE EFFECT SHOWERS ALONG THE NORTHEAST LAKESHORE AND
NORTHWEST PA. ELSEWHERE WOULD EXPECT SOME SUN AS DRY AIR MOVES
ACROSS THE AREA. THE GRADIENT HOWEVER IS FAIRLY STRONG AND GIVEN
ANY SUNSHINE...COMBINED WITH COLD AIR ALOFT...WOULD EXPECT A WELL
MIXED LOWER FEW THOUSAND FEET. BASICALLY WOULD EXPECT QUITE A
WINDY DAY. MAY NEED ADDITIONAL WIND HEADLINES BUT GIVEN CURRENT
EVENT WILL NOT ISSUE ANY ADDITIONAL HEADLINES AT THIS TIME. SUNDAY
NIGHT AND MONDAY WEAK HIGH PRESSURE ACROSS THE AREA WILL BE
BISECTED BY A STATIONARY FRONT EXTENDING EAST/WEST ACROSS THE
LOWER OHIO VALLEY. MODELS SHOW THIS WILL BECOME THE FOCUS FOR RAIN
AS IT TURNS WARM AHEAD OF THE APPROACHING LOW IN THE SOUTHERN
PLAINS. THE GFS IS FURTHER NORTH WITH THE MOISTURE AND PRECIP
CENTERED ACROSS CENTRAL OHIO WHILE THE NAM DROP THE PRECIP OVER
THE LOWER OHIO VALLEY. FOR NOW WILL FAVOR THE GFS AND BRING PRECIP
INTO THE AREA BUT WILL TRIM POPS HEDGING THE NAM. TUESDAY THE GFS
BRING THE LOW TO KANSAS WITH THE WARM FRONT ACROSS CENTRAL OHIO.
THROUGH THE DAY THE WARM FRONT LIFTS NORTH OF THE AREA WITH +14C
AT 850MB BY EVENING. WILL HAVE PRECIP IN THE FORECAST BUT IF WARM
FRONT DOES END UP LIFTING NORTH OF THE AREA MAY BE A DRY AND WARM
AFTERNOON.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
STORM SYSTEM MOVES THROUGH THE AREA ON WEDNESDAY WITH A COLD FRONT.
POTENTIAL EXISTS FOR SOME MORE SHOWERS AND EVEN THUNDERSTORMS IN THE
MILDER AIR MASS. THEN...AFTER COLD FRONTAL PASSAGE THROUGH THE
AREA...EXPECTING SOME LINGERING SHOWERS TO OCCUR ACROSS THE REGION
THROUGH THE REST OF THE WEEK DUE TO LAKE EFFECT WEDNESDAY NIGHT INTO
THURSDAY. MODELS SUGGEST HIGH PRESSURE WILL BUILD EAST INTO THE AREA
AND THIS COULD BRING A BRIEF BREAK TO THE PRECIPITATION ON THURSDAY
BUT ANOTHER SHOT OF RAIN QUICKLY ARRIVES BACK INTO THE AREA AGAIN BY
THURSDAY AFTERNOON THROUGH FRIDAY. SO...DUE TO TIMING ISSUES...WILL
LEAVE THE CHANCE OF PRECIPITATION GOING THROUGH EACH PERIOD AND WILL
NOT TRY TO PIN POINT WHEN RAIN WILL END AND THEN START UP AGAIN.
TEMPERATURES EXPECTED TO BE SLIGHTLY COOLER THAN YESTERDAY DUE TO
THE COLD AIR ADVECTION EXPECTED IN THE WAKE OF THE LOW PRESSURE
SYSTEM AND IN ADVANCE OF THE HIGH PRESSURE. TEMPERATURES TRY TO WARM
BACK UP BY FRIDAY IN THE WARM AIR ADVECTION AHEAD OF THE STORM
SYSTEM.
&&
.AVIATION /15Z SATURDAY THROUGH WEDNESDAY/...
PRECIPITATION IS STARTING TO LIFT EAST AND NORTH OF THE FORECAST
AREA AS STRONG LOW LEVEL JET DOES THE SAME. STRONGEST WINDS APPEAR
TO BE DROPPING TO THE SURFACE WITH THE SHOWER ACTIVITY. OCCLUDED
FRONT IS STARTING TO PUSH INTO THE WESTERN PORTIONS OF THE
FORECAST AREA THIS MORNING. CEILINGS VISIBILITIES IMPROVE BEHIND
THE BOUNDARY AND WINDS DIMINISH CONSIDERABLY AS WELL. I ANTICIPATE
THE WINDS WILL STAY FAIRLY STRONG NORTH AND EAST OF THE OCCLUDED
FRONT THROUGH THE NEXT SEVERAL HOURS AND THEN DROP OFF TO THE 10
TO 20 KNOT RANGE FOR LATE THIS MORNING INTO THE AFTERNOON.
AS LOW PRESSURE AT THE SURFACE LIFTS NORTH OF THE AREA...FLOW
REMAINS SOUTHWESTERLY THROUGH THE NIGHT BUT WINDS START TO
INCREASE ONCE AGAIN. I THINK WE CAN SEE ANOTHER ROUND OF GUSTY
WINDS LATE TONIGHT INTO SUNDAY MORNING. THIS STRONG WIND WILL
LIKELY CAUSE A LOT OF MECHANICAL TURBULENCE THIS MORNING EAST OF
THE BOUNDARY AND AGAIN LATE TONIGHT INTO SUNDAY.
.OUTLOOK...AREAS OF NON-VFR EXPECTED MONDAY AND TUESDAY.
&&
.MARINE...
WINDS WILL REMAIN UP THROUGH THE DAY TODAY OUT OF THE SOUTHEAST AND
THEN GRADUALLY BECOME SOUTHERLY BY THIS AFTERNOON. THIS SHOULD
REDUCE WAVE HEIGHTS NEAR THE IMMEDIATE LATE SHORE BUT WAVES CLOSE TO
4 FEET CAN BE EXPECTED WELL AWAY FROM THE SHORE LINE. I ANTICIPATE A
BIT OF A LULL SATURDAY NIGHT INTO SUNDAY MORNING UNTIL NEXT FAIRLY
STRONG LOW LEVEL JET DIVES INTO THE REGION. THIS WILL SET UP A
WESTERLY FLOW AND WINDS WILL PICK UP AGAIN. RATHER THAN END SMALL
CRAFT ADVISORY FOR A SHORT PERIOD SATURDAY NIGHT...IT WILL BE BEST
TO KEEP IT UP AS WINDS INCREASE ABOVE SMALL CRAFT FOR SUNDAY.
SUNDAY NIGHT WILL SEE WINDS DIMINISH CONSIDERABLY AND EXPECT FAIRLY
BENIGN CONDITIONS THROUGH MONDAY EVENING. THEN WINDS PICK UP AGAIN
IN ADVANCE OF THE NEXT STORM SYSTEM TUESDAY AND ESPECIALLY ON
WEDNESDAY. MAY EVEN NEED GALES ON WEDNESDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ011>014-021.
GALE WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
OHZ007.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT SUNDAY FOR OHZ007.
HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ089.
PA...WIND ADVISORY UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ002-003.
GALE WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
PAZ001.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 4 PM EDT
SUNDAY FOR PAZ001.
GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ001.
HIGH WIND WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ001.
MARINE...GALE WATCH FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING
FOR LEZ061-162>169.
GALE WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING FOR
LEZ142>149.
SMALL CRAFT ADVISORY UNTIL 4 PM EDT SUNDAY FOR LEZ142>147.
SMALL CRAFT ADVISORY FROM 2 PM THIS AFTERNOON TO 4 PM EDT
SUNDAY FOR LEZ148-149.
GALE WARNING UNTIL 2 PM EDT THIS AFTERNOON FOR LEZ148-149.
&&
SYNOPSIS...TK
NEAR TERM...TK/OUDEMAN
SHORT TERM...TK
LONG TERM...LOMBARDY
AVIATION...LOMBARDY
MARINE...LOMBARDYHazardous weather outlook, Apr 16, 10:51 AM EDT, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 1051 AM EDT SAT APR 16 2011 OHZ011>014-021-PAZ002-003-171500- CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-SOUTHERN ERIE- CRAWFORD PA- 1051 AM EDT SAT APR 16 2011 ...WIND ADVISORY IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>147-162>169-OHZ007-171500- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-OTTAWA- 1051 AM EDT SAT APR 16 2011 ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. A GALE WARNING MAY BE NEEDED FOR THE LAKE SUNDAY AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ003-006-008>010-017>020-022-023-027>033-036>038-047-171500- LUCAS-WOOD-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA- PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK- MAHONING-MARION-MORROW-HOLMES-KNOX- 1051 AM EDT SAT APR 16 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ148-149-171500- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- 1051 AM EDT SAT APR 16 2011 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. GALE WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. A GALE WARNING MAY BE NEEDED FOR THE LAKE SUNDAY AND AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. OHZ089-171500- ASHTABULA LAKESHORE- 1051 AM EDT SAT APR 16 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ001-171500- NORTHERN ERIE- 1051 AM EDT SAT APR 16 2011 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...HIGH WIND WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...GALE WATCH IN EFFECT FROM 10 PM EDT THIS EVENING THROUGH SUNDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HIGH WIND WARNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. A WIND ADVISORY MAY BE NEEDED FOR SUNDAY. WEST WINDS ARE EXPECTED TO INCREASE TO BETWEEN 20 AND 30 MPH WITH GUSTS BETWEEN 40 AND 50 MPH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 9:18 AM EDT | Gale Warning | CLE | 5 hr | |
| Apr 16, 9:18 AM EDT | Small Craft Advisory | CLE | 12 hr | |
| Apr 16, 12:28 PM EDT | Special Marine Warning | CLE | 92 min | |
| Apr 16, 1:18 PM EDT | Special Marine Warning | CLE | 87 min | |
| Apr 16, 1:27 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain, Medina | 63 min |
| Apr 16, 2:39 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Apr 16, 3:49 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 28 hr |
| Apr 16, 4:02 PM EDT | Gale Warning | CLE | 29 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.